# SDR HEEA20200626862

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N936PH
- Make and model: Skrsky S92A
- Aircraft serial: 920180
- Aircraft time: 6,400 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004201041
- Condition: Activated
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, #2 FIRE AUDIO AND FIRE WARNING LIGHT ILLUMINATED INTERMITTENTLY MULTIPLE TIME. RTB
